Jump to content

brain feels like its in knots!


bronxboy8
 Share

Recommended Posts

Hi I don't post much because I haven't been doing to well do to life stresses and w/d I was just wondering if anybody else feels like this, thanks

Link to comment
Share on other sites

And I will like to add to this I was taking sam-e and I was advise from nice people who tried to support me and saidi should not take it but I was in a very bad situation and I had no choice so I think this made my withdrawals worse : (

Link to comment
Share on other sites

Hi bronxboy,

 

Sam-e can indeed affect you during w/d. It can cause anxiety. I took it once, a very tiny amount, and although I felt ok on the day I took it, the days after I felt very anxious and irritable.

 

Hope you feel better soon - give it time for your body to rebalance itself.

Off Lexapro since 3rd November 2011.

Link to comment
Share on other sites

Thanks phil, I knew I shouldn't have taken it but on top of the stress and my wd I just couldn't bare the pain anymore so now im stopping it slowly I also c/t benzos 2 years ago so its been pure he'll.how you doing?

Link to comment
Share on other sites

I'm so sorry you haven't been feeling well, bronxboy. Life stresses feel so much worse when we're in w/d. It slowly gets better. Sending you good energy.

1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Link to comment
Share on other sites

I also was taking alot of supplements in the early part of withdrawal, and I recently went on sam-e do to stressful situation in my house.thanks for the kind words...

Link to comment
Share on other sites

It's natural to want to try supplements to get relief. You're learning that, generally speaking, we have to be cautious about what we take in w/d -- start with a tiny dose, try one new thing at a time, stay away from very serotonergic things.

 

But, even then, it's still a process of experimentation. People in w/d vary a lot, ranging from those who really cannot tolerate any supplement to those who seem to benefit from some. And it takes some experimentation to discover what's true for you.

 

Also, your sensitivities to supplements will probably lessen as time goes by, and more things will become an option for you.

 

Keep the faith, bronxboy! This is a rough journey at times, but you will definitely get better and better! :)

1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy